Pacific Journal of Mathematics

A continuous partial order for Peano continua.

Virginia Knight

Article information

Source
Pacific J. Math., Volume 30, Number 1 (1969), 141-153.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102978703

Mathematical Reviews number (MathSciNet)
MR0246266

Zentralblatt MATH identifier
0186.56303

Subjects
Primary: 54.55

Citation

Knight, Virginia. A continuous partial order for Peano continua. Pacific J. Math. 30 (1969), no. 1, 141--153. https://projecteuclid.org/euclid.pjm/1102978703


Export citation

References

  • [1] R. H. Bing, Partitioninga set, Bull. Amer. Math. Soc. 55 (1949), 1101-1110.
  • [2] R. J. Koch, Arcs in partiallyordered spaces, Pacific J. Math. 9 (1959), 723-728.
  • [3] R. L. Moore, On the foundationsof plane analysis situs, Trans. Amer. Math. Soc. 17 (1966), 131-164.
  • [4] L. E. Ward, Jr., Concerning Koch's theorem on the existence of arcs, Pacific J. Math. 15 (1965), 347-355.